# SDR FDEA201506031683

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N352111
- Condition: Damaged
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN,  A LIGHTNING STRIKE WAS FOUND AT BS 740 -760 BETWEEN STRINGERS 28L & 28R.  REPAIRED IAW EA F-5310-T0316230 PART 1.  CLASSIFIED AS A MAJOR REPAIR.
